# SDR YENA2025092600967

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 10,463 hours, 1,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 59218
- Condition: Failed
- Location: Zone 100
- Part time: 10,485 hours, 1,556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) "REF LOGPAGE 4491046 ITEM 1 AIR PACK 2 REGULATOR FAULT ( ECAM INDICATION ON BLEED PAGE PACK COMPRESSOR OUTLET TEMPERATURE ); REMOVED AND REPLACED PACK 2 COMPRESSOR OUTLET TEMP SENSOR PER AMM 21-61-11.  OPS CK'D SATIS, NO FAULT MSG PRESENT & ITEM OK FOR SVC.  MX-4 UPDATED & PLCD REMOVED.
